# SDR GTIA2023101037525

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 11,448 hours, 4,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 11000 F/A REPORT OIL SMELL FUME EVENT IN AFT CABIN APPLIED SUP PROC PACK 2 OFF DISSIPATED -PERFORMED TSM 05-50-00-810-831-A FOR CAUSE OF ODOR , APPLIED CAPTS REPORTING SHEET AND PERFORMED INSPECTIONS FOR SIGNS OF LEAKAGES ON ENGINES AND APU , NONE NOTED . ISOLATED  RIGHT PACK 2 AS CAUSE OF ODOR . SEE LOG PAGE   3298189-2 FOR RT PACK DEACTIVATION / MEL  ( MOC 68056)
